Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 6, NWS Fort Worth, TX

February 3, 2012Cooke County, Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 3, 2012, 4:42 PM CST for Cooke County, Montague County, Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 4:42 PM CST (22:42 UTC)
Expired
Feb 3, 2012, 5:45 PM CST
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 4:55 PM CSTHAIL 13 W St. Jo, TXQUARTER-SIZED HAIL 3 W OF ST. JO
Feb 3, 5:00 PM CSTHAIL 1Sunset, TXIN SUNSET
Feb 3, 5:02 PM CSTHAIL 11 E St. Jo, TXQUARTER-SIZE HAIL REPORTED E OF ST. JO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 12:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WUUS54 KFWD 032242
SVRFWD
TXC097-337-032345-
/O.NEW.KFWD.SV.W.0006.120203T2242Z-120203T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CST

* AT 443 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF FORESTBURG...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. JO AROUND 455 PM...
  MUENSTER AROUND 505 PM...
  LINDSAY AROUND 515 PM...
  GAINESVILLE AROUND 520 PM...
  CALLISBURG AROUND 535 PM...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 490 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3395 9695 3394 9694 3353 9695 3343 9738
      3344 9781 3368 9780 3391 9718 3386 9716
      3382 9720 3376 9718 3372 9711 3380 9711
      3382 9706 3385 9710 3386 9706 3385 9703
      3389 9699 3394 9700
TIME...MOT...LOC 2243Z 250DEG 36KT 3363 9764

$$
4 follow-up statements
558 
WWUS54 KFWD 032259
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CST FRI FEB 3 2012

TXC097-337-032345-
/O.CON.KFWD.SV.W.0006.000000T0000Z-120203T2345Z/
MONTAGUE TX-COOKE TX-
459 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR COOKE AND SOUTHEASTERN MONTAGUE COUNTIES...

AT 458 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES 
SOUTH OF ST. JO...MOVING EAST AT 35 MPH.  QUARTER SIZE HAIL HAS BEEN 
REPORTED IN ST. JO AT 455 PM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUENSTER AROUND 510 PM CST...
  LINDSAY AND VALLEY VIEW AROUND 525 PM CST...
  GAINESVILLE AROUND 530 PM CST...
  CALLISBURG AROUND 545 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

&&

LAT...LON 3394 9694 3353 9695 3343 9738 3344 9781
      3364 9780 3376 9760 3391 9719 3386 9716
      3382 9720 3376 9718 3372 9711 3380 9710
      3382 9706 3385 9710 3385 9703 3389 9699
      3394 9700 3395 9695
TIME...MOT...LOC 2258Z 251DEG 32KT 3365 9752

$$


92
687 
WWUS54 KFWD 032314
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CST FRI FEB 3 2012

TXC097-337-032345-
/O.CON.KFWD.SV.W.0006.000000T0000Z-120203T2345Z/
MONTAGUE TX-COOKE TX-
514 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR COOKE AND SOUTHEASTERN MONTAGUE COUNTIES...

AT 512 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM NEAR SIVELLS BEND TO MUENSTER TO 
8 MILES SOUTHWEST OF FORESTBURG...MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LINDSAY...GAINESVILLE AND CALLISBURG AROUND 545 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS 
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST.

&&

LAT...LON 3394 9694 3379 9695 3360 9706 3343 9738
      3344 9781 3351 9780 3379 9751 3391 9719
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9706 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 2312Z 247DEG 29KT 3389 9718 3367 9737
          3346 9764

$$


92
917 
WWUS54 KFWD 032334
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CST FRI FEB 3 2012

TXC097-337-032345-
/O.CON.KFWD.SV.W.0006.000000T0000Z-120203T2345Z/
MONTAGUE TX-COOKE TX-
534 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR COOKE AND SOUTHEASTERN MONTAGUE COUNTIES...

AT 533 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LINDSAY TO 5
MILES EAST OF FORESTBURG...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LINDSAY AROUND 545 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.

&&

LAT...LON 3394 9694 3379 9697 3359 9713 3343 9738
      3344 9775 3365 9749 3389 9726 3391 9719
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9706 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 2333Z 248DEG 37KT 3378 9721 3355 9743

$$


92
235 
WWUS54 KFWD 032344
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CST FRI FEB 3 2012

TXC097-337-032354-
/O.EXP.KFWD.SV.W.0006.000000T0000Z-120203T2345Z/
MONTAGUE TX-COOKE TX-
544 PM CST FRI FEB 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR COOKE AND SOUTHEASTERN
MONTAGUE COUNTIES EXPIRES AT 545 PM CST...

AT 544 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND MOVED OUT OF THE AREA...AND THUS THE WARNING HAS 
EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3394 9694 3379 9697 3359 9713 3343 9738
      3344 9775 3365 9749 3389 9726 3391 9719
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9706 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 2344Z 248DEG 37KT 3382 9708 3359 9730

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 3:11 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 3, 3:11 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CST FRI FEB 3 2012

.DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD
FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN
ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS
ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH
UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE
LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS
WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND
THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST.
A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING.

NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD
REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR.
MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND
UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE
REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY
INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL
INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS.
HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES
FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE.

EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL
DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM
WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7.
DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT
THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS
THE AREA AT THIS TIME.

HOWIESON/79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  57  36  51  34 /  60  10  10  10  10
WACO, TX              50  61  38  52  33 /  70  20  10  20  10
PARIS, TX             49  59  34  52  32 /  80  30  10  10  10
DENTON, TX            46  58  35  48  30 /  60  10  10  10  10
MCKINNEY, TX          47  58  37  50  31 /  70  10  10  10  10
DALLAS, TX            48  57  36  50  36 /  70  10  10  10  10
TERRELL, TX           49  60  36  51  33 /  80  20  10  10  10
CORSICANA, TX         51  62  38  52  35 /  80  20  10  20  10
TEMPLE, TX            50  59  38  49  32 /  60  20  10  20  10
MINERAL WELLS, TX     42  58  32  51  30 /  50  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/79
Hazardous weather outlook, Feb 3, 3:11 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CST FRI FEB 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
311 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR AREAS NORTHWEST OF A
LINE FROM DENISON TO WEATHERFORD TO BRECKENRIDGE. ISOLATED
TORNADOES WILL BE POSSIBLE AS A DRY LINE MOVES EAST ACROSS THE
REGION.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS NORTH TEXAS. DAMAGING DOWNBURST
WINDS...HAIL TO THE SIZE OF HALF DOLLARS IS POSSIBLE WITH SOME OF
THESE STORMS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND
EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG
STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND
SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Feb 3, 1:02 PM CST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CST FRI FEB 3 2012

TXZ100-031930-
YOUNG TX-
102 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL YOUNG COUNTY

AT 102 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF MINERAL WELLS...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3340 9880 3340 9848 3322 9869 3334 9885
TIME...MOT...LOC 1902Z 180DEG 0KT 3296 9823
Special weather statement, Feb 3, 3:17 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CST FRI FEB 3 2012

TXZ101-032145-
JACK TX-
317 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN JACK COUNTY

AT 317 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF JACKSBORO...MOVING
NORTHEAST AT 30 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3347 9834 3347 9798 3343 9798 3343 9792
      3332 9792 3323 9839 3328 9843 3347 9843
      3348 9842 3348 9837
TIME...MOT...LOC 2117Z 241DEG 25KT 3336 9834
Special weather statement, Feb 3, 4:11 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CST FRI FEB 3 2012

TXZ091-032245-
MONTAGUE TX-
411 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MONTAGUE COUNTY

AT 411 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BOWIE...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND
FORESTBURG.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3344 9749 3344 9798 3347 9799 3363 9799
      3375 9748
TIME...MOT...LOC 2211Z 252DEG 28KT 3352 9796
Special weather statement, Feb 3, 4:22 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CST FRI FEB 3 2012

TXZ175-032300-
ROBERTSON TX-
422 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  ROBERTSON COUNTY

AT 423 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF HEARNE...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALVERT...FRANKLIN AND
HEARNE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3086 9669 3087 9670 3088 9668 3089 9670
      3091 9668 3090 9672 3091 9673 3093 9676
      3095 9676 3122 9661 3125 9654 3116 9635
      3082 9660
TIME...MOT...LOC 2223Z 209DEG 24KT 3094 9664
Special weather statement, Feb 3, 4:29 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CST FRI FEB 3 2012

TXZ091-092-101-102-032300-
JACK TX-MONTAGUE TX-WISE TX-COOKE TX-
429 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COOKE COUNTY
  NORTHERN JACK COUNTY
  SOUTHERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 429 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST
OF GAINESVILLE TO BOWIE TO 8 MILES WEST OF JACKSBORO...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BOWIE...BRYSON...
CHICO...GAINESVILLE...JACKSBORO...LINDSAY...MUENSTER...ST. JO AND
FORESTBURG.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3395 9695 3394 9694 3375 9695 3314 9788
      3313 9843 3347 9806 3348 9799 3361 9792
      3388 9745 3384 9745 3383 9737 3389 9733
      3387 9726 3392 9721 3376 9718 3372 9711
      3383 9706 3385 9709 3385 9703 3394 9700
TIME...MOT...LOC 2229Z 258DEG 26KT 3389 9729 3356 9783
          3320 9826
Special weather statement, Feb 3, 4:31 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CST FRI FEB 3 2012

TXZ130-141-032300-
ERATH TX-COMANCHE TX-
431 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL COMANCHE COUNTY
  CENTRAL ERATH COUNTY

AT 431 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF DUBLIN...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON AND STEPHENVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3226 9855 3235 9814 3213 9809 3207 9860
      3221 9865
TIME...MOT...LOC 2231Z 258DEG 26KT 3217 9850

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:07 PM CSTSpecial Weather StatementFWDAnderson23 min
Feb 2, 8:15 PM CSTSpecial Weather StatementFWDAnderson60 min
Feb 3, 1:02 PM CSTSpecial Weather StatementFWDYoung28 min
Feb 3, 1:08 PM CSTSevere Thunderstorm WarningFWDYoung37 min
Feb 3, 2:24 PM CSTSevere Thunderstorm WarningFWDMontague81 min
Feb 3, 3:17 PM CSTSpecial Weather StatementFWDJack28 min
Feb 3, 3:37 PM CSTSevere Thunderstorm WarningFWDJack, Young53 min
Feb 3, 4:11 PM CSTSpecial Weather StatementFWDMontague34 min
Feb 3, 4:22 PM CSTSpecial Weather StatementFWDRobertson38 min
Feb 3, 4:29 PM CSTSpecial Weather StatementFWDCooke, Jack, Montague31 min
Feb 3, 4:31 PM CSTSpecial Weather StatementFWDErath29 min
Feb 3, 4:47 PM CSTSevere Thunderstorm WarningFWDWise49 min
Feb 3, 5:18 PM CSTSpecial Weather StatementFWDErath27 min
Feb 3, 5:51 PM CSTSpecial Weather StatementFWDWise24 min
Feb 3, 5:57 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson63 min
Feb 3, 5:59 PM CSTSevere Thunderstorm WarningFWDCooke, Montague, Wise46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.